DocServer

A refinement of Nesterenko's linear independence criterion with applications to zeta values

Fischler, Stéphane and Zudilin, Wadim (2010) A refinement of Nesterenko's linear independence criterion with applications to zeta values. Mathematische Annalen, 347 (4). pp. 739-763.

Full text not available from this repository.

Abstract

We refine (and give a new proof of) Nesterenko's famous linear independence criterion from 1985, by making use of the fact that some coefficients of linear forms may have large common divisors. This is a typical situation appearing in the context of hypergeometric constructions of Q-linear forms involving zeta values or their q-analogs. We apply our criterion to sharpen previously known results in this direction.

Item Type: Article
Uncontrolled Keywords: Nesterenko, linear independence criterion, zeta values, q-analogs
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 28 Sep 2012 12:45
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1175

Actions (login required)

View Item